Is it Possible to Suffer Through Concerta Withdrawal?

Concerta is a prescription stimulant used mainly to improve concentration. Concerta is addictive and can be abused. Abusing Concerta can lead to a dependence on the substance. You will have to go through withdrawal if this physical dependence develops. Withdrawal symptoms can make stopping Concerta abuse difficult and uncomfortable. You should know a few of the effects of Concerta withdrawal. You will also want to understand whether you can suffer through those withdrawal effects alone.

Depression and Anxiety

Depression and anxiety commonly occur when you start to go through Concerta withdrawal. One reason is that your body is no longer receiving the stimulant effects of the drug. Stimulants tend to prevent depression. You might fall into a deep depressive state where you have sad or negative thoughts for a several days. Depression can also be accompanied by anxiety. This is a feeling of nervousness that is not necessarily connected to real-world events. You might even have several panic attacks during Concerta withdrawal.

Trouble Sleeping Normally

Your body adjusts to Concerta over time so that you can maintain a normal sleep cycle. You could begin to have trouble sleeping normally when you enter into withdrawal. Your body will start overcompensating for the absence of the stimulant. The result is that you could have insomnia for several days until the chemical balance in your brain is restored. You might be able to sleep for a few hours every day although this will still leave you feeling tired, irritable and fatigued.

Help Is A Call Away.(888) 465-4344i

Confusion and Mood Swings

You are likely to have emotional and psychological problems when Concerta withdrawal starts. This can last for some time as your brain begins to recover. A common effect of Concerta withdrawal is confusion. You might have trouble forming sentences, understanding your surroundings or moving your body. You could be unstable while trying to walk. Another issue is mood swings. Your mood could shift between extremes quickly and without any trigger. You might also experience more intense emotions until the withdrawal period finally ends.

Losing Touch with Reality

A possible effect of Concerta withdrawal is losing touch with reality. This is also called psychosis. A person who experiences this effect could begin to hallucinate. Thought processes will not be normal. You might begin to perceive things differently. You might not be able to identify friends. You could begin to feel paranoid. Psychosis is very serious and can result in injuries. You need medical help to ensure that you are safe during withdrawal if you start to lose touch with reality.

Going Through Concerta Withdrawal

It is possible to suffer through Concerta withdrawal alone although it is not recommended or safe. Many things could happen when going through withdrawal that no one can predict. You might have underlying medical conditions you do not know about that will become a problem. You could start to convulse. The safest way to go through Concerta withdrawal is under the watch of medical professionals in the detox unit at an addiction treatment center. Medical professionals can watch your health and administer treatments as needed.

Help Is A Call Away.(888) 465-4344i

Concerta withdrawal is very serious. If you have been abusing Concerta, then you will need to go through medical detoxification in order to quit safely. This is offered at inpatient rehabilitation centers as part of a larger recovery program. You should call the helpline at 800-447-9081 today to talk about your options for recovering from Concerta addiction.

0 replies

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published. Required fields are marked *